# SDR ASAA2015111014137

- Difficulty date: November 10, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 54,169 hours, 30,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Part number: 6552870503
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUTOUT FWD NEAR THE TOP ON SEAL DEPRESSER AREA OF CORROSION.  ACFT GROUNDED.  R & R DEPRESSOR IAW SRM 51-40-02-0G-0 PARA 4 W .75, O .12, R .06, L 1.0, D .06.
